Fatal hepatitis associated with ketoconazole therapy.

@article{Duarte1984FatalHA,
  title={Fatal hepatitis associated with ketoconazole therapy.},
  author={Pedro Duarte and Chun Chung Chow and F F Simmons and J A Ruskin},
  journal={Archives of internal medicine},
  year={1984},
  volume={144 5},
  pages={1069-70}
}
A 67-year-old woman receiving ketoconazole, 200 mg daily for two months, had progressive jaundice, anorexia, and malaise develop. She had greatly elevated liver enzyme levels on hospital admission, and she died as a result of rapidly progressive liver failure. Histologic findings at autopsy disclosed acute hepatic necrosis. There was no clinical or serologic evidence of viral hepatitis. It is suggested that ketoconazole therapy was a causal factor in this case of fatal hepatic failure. 

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Similar Papers

Loading similar papers…